# SDR MALA020395

- Difficulty date: July 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Component: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY CAPACITY CHECK, JC #243501 EMERGENCY BATTERY FAILED VOLTAGE/CAPACITY CHECK.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW JC #243502. ALL CHECKS GOOD.
